MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; GLENOSPHERE DIA. 40 MM
Model Number 1374.09.121
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the components removed in the revision surgery hereby reported, no pre-existing anomaly was found out.The manufacturer will submit the final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to dislocation, patient dislocated and needed to be lateralized.The following components were removed and replaced by new ones: - smr reverse liner retentive (part code 1365.50.821, lot number 24at0y0, sterilization 2400221) - smr glenosphere ø 40mm (part code 1374.09.121, lot number 2407737, sterilization 2400098) - smr small/std connector +2 (part code 1374.15.322, lot number 2205023, sterilization 2200081) previous surgery took place on (b)(6) 2025, registered as internal complaint(b)(4) (and reported as mfr.3008021110-2025-00107).The patient is a male, date of birth (b)(6) 1942.The event happened in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key22620878
Report Number3008021110-2025-00098
Device Sequence Number21065986
Product Code MBF
UDI-Device Identifier08033390123129
UDI-Public8033390123129
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.121
Device Lot Number2407737
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date07/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale